# SDR UPS03841223

- Difficulty date: September 15, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP HINGE CRACKED (MARKED) LT WING STA 98.  DEFERRED PER FERRY PERMIT 9020.  REMOVED STA 98 BASED FTG & ATTACHING STRUCTURE.  LOCATED & DRILLED NEW 5751182-505 BASE FTG IAW DAC DWG 5751172.  INSTALLED BASE FTG IAW DAC DWG 5751172.  INSTALLED CLOSURE PANELS & ATTACHING STRUCTURE IAW DC8 SRM 51-3-0.  CHECK FLAP IAW DC8 MM 27-51-04.  OPS CHECK GOOD.
